How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Nomi Your Own Question
Dr. Nomi
Dr. Nomi, Doctor (MD)
Category: Health
Satisfied Customers: 1988
Experience:  Medical Doctor,UK
19472044
Type Your Health Question Here...
Dr. Nomi is online now
A new question is answered every 9 seconds

On tuesday my doctor prescribed a medicine called

This answer was rated:

Hello, on tuesday my doctor prescribed a medicine called Lansoprazol.(fore reflux) After just taking one pill i could feel a higher blood pressure. (quicker heart beats!!!) After the second pill i got a verry bad sleep. It was like i was between sleeping an awake the whole night... I felt som chest pains(stinging feeling) above the heart. Can this type of medicine do this after only two pills? I have been taking 4 other types of reflux meds. My doctor said this was the last try before a surgery(hernia).
Hi,
Yes ,Lansoparazole can cause such symptoms.This means this drug did not suit you.Please stop taking the drug .You can try taking Famotidine instead.In case of hernia ultimately you have to go for surgery and drugs do not help.So also start thinking about operation.
Best of Luck.
Dr. Nomi and 4 other Health Specialists are ready to help you
Customer: replied 4 years ago.

Why do i get side efects right a way? whats making this drug so negative. I haven't experienced bad sidefects like this with the other ones. Is this type of surgery painfull?

Considering your age I cannot say that you are already having some heart problem which led you towards these symptoms.Lansoparazole is a different drug but of same genric like omeprazole.It is famous for its effects on heart and vessels.Thats why it is always prescribed with caution.If you see in this link:

http://lansoprazolesideeffects.org/

Dr. Nomi and 4 other Health Specialists are ready to help you
Customer: replied 4 years ago.

And the hernia surgery, is it painful after the surgery? Do you feel pain after?

With a good pain killer(which you will obviously get) pain can be controlled.For a few weeks pain will be there(because of operation) after that it will be gone forever.Fright of surgery is always too much but if you realize its benefits so you will definitely won't be scared of pain.
Dr. Nomi and 4 other Health Specialists are ready to help you